# SDR REXA201100799

- Difficulty date: November 1, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 9,032 hours, 6,464 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Lever
- Condition: Sticks
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

RIGHT THRUST REVERSER DEPLOYS BUT WILL NOT INCREASE ABOVE IDLE REVERSE DURING LANDING.  STOWS DEPLOYS NORMALLY.  STICKY REVERSE LEVER.  PERFORMED ENGINE RUN IAW CRJ 900 AMM 71-00-00.  OPS CHECK RT THRUST REVERSER IAW CRJ 900 AMM 78-30-00.  CHECKS GOOD.  OK FOR SERVICE.
